RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazantsev, Yu N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:17
Abstract pages:53
References:17

http://www.mathnet.ru/eng/person145498
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. G. A. Kraftmakher, V. S. Butylkin, Yu. N. Kazantsev, V. P. Mal'tsev, “Magnetically and electrically controlled microwave interference pattern in a meta-interferometer”, Pis'ma v Zh. Èksper. Teoret. Fiz., 109:4 (2019),  224–230  mathnet  elib; JETP Letters, 109:4 (2019), 232–238  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019